Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 194, NWS Norman, OK

April 29, 2012Custer County, Dewey County, Roger Mills County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 4:31 AM CDT for Custer County, Dewey County, Roger Mills County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2012, 4:31 AM CDT (09:31 UTC)
Expired
Apr 29, 2012, 5:30 AM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Dewey County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 134 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1947 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS54 KOUN 290931
SVROUN

OKC039-043-129-291030-
/O.NEW.KOUN.SV.W.0194.120429T0931Z-120429T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
431 AM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUSTER COUNTY IN WEST CENTRAL OKLAHOMA...
  DEWEY COUNTY IN WEST CENTRAL OKLAHOMA...
  EXTREME EASTERN ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...

* UNTIL 530 AM CDT

* AT 426 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 
  5 MILES SOUTHWEST OF CAMARGO TO 5 MILES SOUTH-SOUTHWEST OF 
  HAMMON...MOVING EAST AT 35 MPH. THE STORMS ARE CAPABLE OF 
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING 
  WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...CLINTON...THOMAS...ARAPAHO...HAMMON...CUSTER CITY...
  TALOGA...LEEDEY...BUTLER...CAMARGO...OAKWOOD...PUTNAM...ANGORA...
  FAY...FOSS RESERVOIR. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3601 9945 3616 9864 3549 9862 3553 9947
TIME...MOT...LOC 0926Z 260DEG 32KT 3586 9938 3562 9940 

$$

..SPEG.
1 follow-up statement
719 
WWUS54 KOUN 291007
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
507 AM CDT SUN APR 29 2012

OKC129-291040-
/O.CAN.KOUN.SV.W.0194.000000T0000Z-120429T1030Z/
ROGER MILLS OK-
507 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ROGER MILLS
 COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA... THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER... 
STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL STILL BE 
POSSIBLE IN ROGER MILLS COUNTY.

LAT...LON 3607 9915 3616 9864 3549 9862 3552 9924
TIME...MOT...LOC 1005Z 255DEG 31KT 3603 9900 3563 9906 

$$

OKC039-043-291030-
/O.CON.KOUN.SV.W.0194.000000T0000Z-120429T1030Z/
CUSTER OK-DEWEY OK-
507 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM 
CDT FOR CUSTER AND DEWEY COUNTIES...

AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING 
HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TALOGA TO 6 
MILES NORTHWEST OF ARAPAHO...MOVING EAST AT 35 MPH. THE MOST SEVERE 
STORM WAS LOCATED 8 MILES NORTHWEST OF CUSTER CITY.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...THOMAS...ARAPAHO...CUSTER CITY...TALOGA...
BUTLER...OAKWOOD...PUTNAM...FAY...FOSS RESERVOIR...HUCMAC AND 
STAFFORD. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9915 3616 9864 3549 9862 3552 9924
TIME...MOT...LOC 1003Z 255DEG 31KT 3603 9900 3563 9906 

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:06 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 29, 4:06 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
406 AM CDT SUN APR 29 2012

.DISCUSSION...
SEVERE THUNDERSTORM AND HEAVY RAINFALL POTENTIAL TODAY
THROUGH MONDAY NIGHT ARE THE MAIN CONCERNS.

THIS MORNING...THINK MOST...IF NOT ALL SHOWERS AND STORMS...
WILL STAY NORTH OF I-40. WITH MUCAPE UP TO 2000 J/KG...0-6 KM
BULK SHEAR 40-55 KT...AND ACTIVITY NORTH OF A SURFACE BOUNDARY
WHICH WAS NEAR AN ALTUS TO OKLAHOMA CITY LINE AS OF 3 AM CDT...
LARGE HAIL POSSIBLY UP TO TENNIS BALLS AND HEAVY RAINFALL OF 1 TO
2 INCHES REMAIN THE MAIN HAZARDS WITH SCATTERED TO NUMEROUS
ELEVATED STORMS OVER NORTHERN OKLAHOMA. LOCATIONS SOUTH OF I-40
WILL LIKELY REMAINED CAPPED AND RAINFREE. TIERED RAIN CHANCES FROM
5 TO 10 PERCENT OVER WESTERN NORTH TEXAS TO 90 PERCENT NEAR THE
KANSAS STATE LINE.

THIS AFTERNOON INTO TONIGHT...SHOWERS AND THUNDERSTORMS WILL
LIKELY REDEVELOP NEAR THE BOUNDARY MENTIONED ABOVE IN THE 3
TO 8 PM TIME FRAME...THEN MOVE NORTHEAST. THE BEST RAIN CHANCES
WILL BE NORTH OF I-40 WHERE CAPPING WILL BE WEAKEST.

A FEW STORMS MAY BE SEVERE THIS AFTERNOON AND TONIGHT DUE TO
ABUNDANT MOISTURE...STRONG SHEAR...AND MODERATE INSTABILITY.
LARGE HAIL APPEARS TO BE THE MAIN CONCERN WITH ANY SEVERE
STORM...THOUGH HAIL SIZES MAY NOT BE AS BIG COMPARED TO LAST
EVENING DUE TO LESS DRY MID LEVEL AIR AND LESS INSTABILITY.
A FEW DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND HEAVY RAIN
COULD OCCUR AS WELL. IF DISCRETE CELLS COULD DEVELOP AND MOVE INTO
THE WARM SECTOR SOUTHEAST OF THE BOUNDARY MENTIONED ABOVE...THERE
WOULD BE A LOW CHANCE FOR TORNADOES. WITHOUT A SIGNIFICANT TRIGGER
FOR LIFT...APPEARS WIDESPREAD SEVERE WEATHER WILL NOT OCCUR.
SHOWERS AND STORMS WILL LIKELY WEAKEN AFTER MIDNIGHT.

MONDAY AND MONDAY NIGHT...ANOTHER ROUND OF SHOWERS AND STORMS MAY
DEVELOP AND AFFECT THE AREA...PROBABLY DEVELOPING OVER THE EASTERN
TEXAS PANHANDLE OR FAR WESTERN OKLAHOMA DURING THE LATE AFTERNOON
AND EVENING HOURS...THEN MOVE EAST OVERNIGHT. ADDITIONAL SEVERE
STORMS ARE POSSIBLE WITH LARGE HAIL AND HEAVY RAIN AS THE PRIMARY
HAZARDS. APPEARS THE BEST RAIN CHANCES WILL BE NORTH OF I-40
WHERE CAPPING WILL BE WEAKEST.

TUESDAY THROUGH SATURDAY...WARM TO VERY WARM AND HUMID CONDITIONS
ARE EXPECTED WITH CHANCES FOR RAIN APPEARING TO BE TOO LOW TO
MENTION DUE TO STRONG CAPPING.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  66  80  67 /  40  60  30  30
HOBART OK         77  63  79  64 /  50  70  30  30
WICHITA FALLS TX  80  67  82  67 /  20  40  20  20
GAGE OK           73  58  82  58 /  80  70  30  30
PONCA CITY OK     78  63  77  67 /  90  70  50  40
DURANT OK         82  67  80  67 /  10  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/17
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.

IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.

DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.

OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

AUSTIN/MAXWELL

In the hours before

Special weather statement, Apr 29, 1:40 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
140 AM CDT SUN APR 29 2012

OKZ014-290715-
ROGER MILLS OK-
140 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGER MILLS
COUNTY UNTIL 215 AM CDT...

AT 137 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALLISON...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
REYDON AND DURHAM.

LAT...LON 3591 9991 3572 9968 3556 10000 3576 10000
TIME...MOT...LOC 0637Z 225DEG 18KT 3563 10002

MAXWELL
Special weather statement, Apr 29, 2:12 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
212 AM CDT SUN APR 29 2012

OKZ018-019-290745-
LOGAN OK-KINGFISHER OK-
212 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND KINGFISHER COUNTIES
UNTIL 245 AM CDT...

AT 210 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOVELL TO DOVER...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...HENNESSEY...CRESCENT...DOVER...MARSHALL...ORLANDO AND
LOVELL.

LAT...LON 3614 9736 3582 9767 3584 9814 3616 9796
      3617 9736
TIME...MOT...LOC 0710Z 235DEG 24KT 3601 9767 3598 9797

MAXWELL
Local storm report, Apr 29, 2:28 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             6 S STILLWATER          36.03N 97.06W
04/29/2012  E1.00 INCH       PAYNE              OK   EMERGENCY MNGR

            FELL FOR 10 MINUTES AND COVERED THE GROUND.

&&

EM
Special weather statement, Apr 29, 2:32 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
232 AM CDT SUN APR 29 2012

OKZ009-014-290800-
ROGER MILLS OK-ELLIS OK-
232 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTHEASTERN
ELLIS COUNTIES UNTIL 300 AM CDT...

AT 229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ANGORA...CRAWFORD AND ROLL.

LAT...LON 3606 9953 3584 9937 3582 9937 3565 9982
      3581 9994
TIME...MOT...LOC 0729Z 238DEG 29KT 3575 9983

MAXWELL
Special weather statement, Apr 29, 2:54 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
254 AM CDT SUN APR 29 2012

OKZ012-013-018>020-290830-
LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK-
254 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHEASTERN
KINGFISHER...SOUTHEASTERN GARFIELD...WESTERN PAYNE AND NOBLE
COUNTIES UNTIL 330 AM CDT...

AT 252 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELL...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...MARSHALL...MULHALL...ORLANDO...LOVELL...LUCIEN
AND HAYWARD.

LAT...LON 3619 9717 3592 9767 3612 9787 3643 9740
TIME...MOT...LOC 0752Z 232DEG 41KT 3602 9769

MAXWELL
Special weather statement, Apr 29, 2:58 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 AM CDT SUN APR 29 2012

OKZ009-014-015-290830-
ROGER MILLS OK-DEWEY OK-ELLIS OK-
258 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
SOUTHWESTERN DEWEY AND SOUTHEASTERN ELLIS COUNTIES UNTIL 330 AM
CDT...

AT 257 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF ROLL...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
LEEDEY AND ANGORA.

LAT...LON 3614 9940 3584 9914 3575 9965 3587 9974
TIME...MOT...LOC 0757Z 245DEG 27KT 3585 9960

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:42 PM CDTSpecial Weather StatementOUNCuster33 min
Apr 28, 9:14 PM CDTSpecial Weather StatementOUNCanadian31 min
Apr 28, 9:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
Apr 28, 9:25 PM CDTSpecial Weather StatementOUNWashita35 min
Apr 28, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian50 min
Apr 28, 10:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Apr 28, 10:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major41 min
Apr 28, 10:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma46 min
Apr 28, 10:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major52 min
Apr 28, 11:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady44 min
Apr 28, 11:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon41 min
Apr 28, 11:19 PM CDTSpecial Weather StatementOUNGarfield26 min
Apr 28, 11:20 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major53 min
Apr 28, 11:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
Apr 28, 11:29 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson61 min
Apr 28, 11:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne49 min
Apr 28, 11:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne63 min
Apr 28, 11:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
Apr 28, 11:50 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita55 min
Apr 29, 12:12 AM CDTSevere Thunderstorm WarningOUNGrant63 min
Apr 29, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie48 min
Apr 29, 12:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher60 min
Apr 29, 12:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne58 min
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Apr 29, 12:40 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey37 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble49 min
Apr 29, 12:45 AM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
Apr 29, 1:24 AM CDTSpecial Weather StatementOUNCaddo36 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne33 min
Apr 29, 1:35 AM CDTSpecial Weather StatementOUNLogan25 min
Apr 29, 1:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 29, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne62 min
Apr 29, 2:12 AM CDTSpecial Weather StatementOUNKingfisher33 min
Apr 29, 2:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 29, 2:54 AM CDTSpecial Weather StatementOUNLogan36 min
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 29, 3:24 AM CDTSevere Thunderstorm WarningOUNRoger Mills66 min
Apr 29, 4:43 AM CDTSpecial Weather StatementOUNBeckham32 min
Apr 29, 5:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey56 min
Apr 29, 7:08 AM CDTSpecial Weather StatementOUNKingfisher37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.